Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having vaginal itching, yeast infection, painful intercourse. What should i do?

HI, I ve been having vaginal itching for 4 days now. It started on Monday and on Wednesday I went to the doctor and she said that I have a yeast infection . The last time I got a yeast infection all the symptoms are there, the cottage cheese like discharge and painful intercourse. This time however, there is only itching and painful intercourse but no discharge or smell at all. The itch is mostly around the opening of the vagina and also above the clitoris.
Asked On : Tue, 5 Mar 2013
Answers:  2 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
your doctor has diagnosed a genital candidiasis...
you and your spouse should be treated simultaneously for the infection..
see your gynaecologist for the diagnosis with swab examination..
later on you may have to put on antifungals , both oral and vaginal tabs..
lateron you have to maintain good genital hygeine..
all the very best..
Answered: Mon, 12 Aug 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that you are having fungal infection on the part.
Apply anti-fungal cream locally.
Take oral anti-fungal tablet like Flucanozole 150 mg once in a week for 4 weeks after consulting your doctor.
Keep local part clean,dry and airy, particularly during period.
Ok and take care.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor